# SDR HALA2013111800168

- Difficulty date: November 18, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 43,447 hours, 7,841 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 890511
- Condition: Malfunctioned
- Location: High Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE AT 77.0 N1, 101 EPR, IS CYCLING.  AP BLEED, AT FLT IDLE, ITS NORMAL.  SWING 20-40 ON INDICATOR.  R & R HIGH PRESSURE CONTROLLER IAW AMM 36-11-08.  OPS CHECK GOOD LEAK CHECK GOOD.  ACCOMPLISHED AMM 36-0001.
